# SDR HALA2019070500345

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 23,406 hours, 3,632 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 33494190002
- Part serial: 60579
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT ON START.  R/R APU EXCITER AND BOTH IGN PLUGS PER AMM 49-41 OPS CHECK GOOD.
